So far no side effects at all but also no improvement in my anxiety when do they start working I'm 32. 17 stone 5,10 height
Just agreeing with my friend Wildcat this is in the class more weight neutral medication and that means it is very rare to gain or lose. now it does work differently for everyone because we are different it's great they you have not had the side effect, Try and take it about the same time each day. But you did not say how long you have been taking the Lexapro most people reach the full blood level in 6 to 8 weeks and if you don't notice much difference by that time or even a bit sooner call your doctor please it could be you need an adjustment. feel free to write back anytime if you think someone can help you or you can always call your pharmacist. have a great evening.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 1 answer
Posted 1 Jun 2010 • 23 answers
Posted 9 Mar 2012 • 1 answer
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer
Posted 19 Sep 2015 • 13 answers